# SDR QXEA200701021

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,599 hours, 33,623 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2104 AUTOFEATHER DID NOT ARM.  MAINTENANCE ADJUSTED THE NR 1 POWER LEVER LIMIT SWITCH.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
